# SDR CALA2018041601174

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 77,080 hours, 29,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1039
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EPSU BATTERY IS DISCHARGED 110WL2.   REMOVED AND REPLACED THE LT OVERWING EMERGENCY LIGHT BATTERY AND POWER SUPPLY IAW IAW AMM 33-51-38-000-001-A, 33-51-38-400-001-A, 33-51- 38-000-002A, AND 33-51-38-400-002A. OPS TESTED GOOD IAW 33-51-00-710-001-A.
